# SDR CALA2025011300094

- Difficulty date: December 18, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: D5757065000700
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING I/B FLAP INTERNAL DOUBLER AT L/E RIBS 9 AND 10 HAS CORROSION AROUND FEW FASTENERS.   REMOVED AND REPLACED RW IB FLAP IAW A319 AMM 27-54-01-000-001-A, 27-54-61-400-001-A. OPS CHECK GOOD.
